# SDR FDEA201110114420

- Difficulty date: October 11, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 377-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD STA 377-440 AT LBL 45.50 SEAT TRACK HAS SEVERAL NICKS, GOUGES & CORROSION.  R & R SEAT TRACK IAW-SRM-51-40-02.  REMOVED CORR0SION FROM SEAT TRACK IAW SRM 51-10-02.  CHECKED LIMITS ORIG MATERIAL WAS .070, AFTER REWORK .052, TOTAL MATERIAL LOSS WAS .028, FOUND TO BE OUT OF LIMITS IAW SRM-53-00-52, FIG 101, DETAIL VII.  MAJOR REPAIR CAT A REPAIR.
